# SDR FDEA200907272760

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER - NR 2 ENGINE INTAKE DUCT INTERNAL INBD SUPPORT PANEL STA ZID 2160 FOUND CRACKED.   REPAIR CARRIED OUT AS PER SRM 55-20-00 VOLUME I FIGURE 2, REVISION 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
